Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Irregular periods, Perforation in the uterus due to improper insertion of IUD - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hi
Doctor :   Please proceed with the query.
User :   i have specific query with regards to monthly periods
Doctor :   ok.
User :   I m 32 years old
Doctor :   ok
User :   and have inserted a copper T
Doctor :   ok
User :   this was inserted second time
User :   I have a 6 year old son
Doctor :   ok
User :   The earlier copper t was removed in the month of August - sept 2010
User :   and new was inserted the same time
User :   since last 5 months i have observed
Doctor :   ok.
User :   abnormality in periods
Doctor :   ok
User :   I am having heavy bleeding ....and the cycle is .... first 2 days I have very min bleeding...
Doctor :   ok
User :   3 to 6th day there is heavy bleeding and on 6th and 7th day there is tremendous pain in the lower abdomen
User :   the pain is very unbearable....further passing motion becomes difficult
Doctor :   Do you know which copper type was used fisrt time and now which type.
Doctor :   I meant number.
Doctor :   is it cu380.
User :   Mam both the times I have got same copper T inserted
User :   i think it is CU380 ...its valid for three years
Doctor :   ok.Did you have similar complaints in the past.
User :   I had got sonography done 5 months back
Doctor :   ok.
User :   sonography of uterus
Doctor :   ok.
User :   but this seems to be normal....even the copper T location is ok
User :   My earlier experience of periods have not been so difficult
Doctor :   Ok. from when you have excessive bleeding and pain.
Doctor :   ok.5 months.
User :   I have had periods only for 4-5 days and the accute pain on last 2 days have not been there
User :   the pain is in a typical location
User :   and I believe it has to do with digestion....
Doctor :   ok.You seem to be having some perforation or tear in uterus.
Doctor :   No.It seems to be some other problem.
User :   I m unable / difficult to pass motions during the periods
User :   what should I do
User :   I was suppose to visit gynac on friday
Doctor :   You need to get second scanning done.
User :   as has tremendous pain
Doctor :   You also seem to have constipation
User :   so should i get sonography done
Doctor :   This is due to gas production during periods.
User :   yeh I was avoiding gynac visti thinking it is constipation
Doctor :   You need to reduce excess oily food,spicy and salty food.
Doctor :   Few days before the periods.
User :   I wanted to also highlight that my food consumption during the period is very low as dont feel like eating at all....
Doctor :   You have 2 different problems.
Doctor :   Yes you need to drink lots of water and eat high fibre diet
User :   Lets well drinking water I have made concious effort to do so.....
Doctor :   Then eat more fruits during this time.
Doctor :   But repeat scanning.
User : suggested I shall get another sonography done
Doctor :   what is your weight.
User :   and then consult the gynac
User :   I m around 59 Kgs and my height is 5.5 ft
Doctor :   yes.your weight is ok.
User :   also there has been increase in weight in last few months ...... I was 56 but because of incorrect eating habits weight is increasing
Doctor :   No it is ok.You can again start exercising.
User :   ok...thanks Mam.I shall get sonography done..
User :   also do u think I should get pap smear done
Doctor :   Ok.Fine more thing.If there is tear in uterus please remove it.
Doctor :   Yes it is compulsory.
User :   wat is tear in uterus
User :   and how can u remove it
Doctor :   Because of the coppert,improper placement.
Doctor :   There can be tear.
User :   oh ok
Doctor :   You can use different methods for contraception.
User :   yeh i know
User :   tat I m aware..infact this did come to my mind
User :   tat if its copper T which is the cause
User :   than would want to remove the same for some period
User :   Thanks for your time
Doctor :   Yes.Till tear is healed.Some contraceptive pills will heal your irregular periods.
User :   I shall do as advised and if need b shall come back and consult you
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor